# SDR AU960730

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043012
- Condition: Failed
- Location: Flt Cmpt Window
- Stage of operation: CR
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

(AUS) RH FORWARD COCKPIT WINDSCREEN SHORT CIRCUITED WHEN HEATER TURNED FROM 'WARM UP' TO 'NORMAL' - FLASH FROM TERMINALS WAS FOLLOWED BYA FIRE - WINDSCREEN WAS ALSO CRACKED CIRCUMFERENTIALLY FOLLOWED  BY SHATTERING OF THE OUTER PANEL - SUSPECT CAUSED BY MOISTURE INGRESS INTO THE INTERNAL BUSBAR CAUSING SHORT CIRCUIT
